Sign inSubmit
ArticleMetrics
Research Article · Free to read · Published 15 March 2011

Fractional Quantum Field Theory on Multifractals Sets

El-Nabulsi Ahmad Rami1

American Journal of Engineering and Applied Sciences, Volume 4, Issue 1, pp. 133–141 · doi.org/10.3844/ajeassp.2011.133.141

7,343 accesses5,196 downloads2 citations (Crossref)Metrics
Cite Check for updates

Abstract

Problem statement: This study is a contribution to the general program of describing complex dynamical systems using the tool of fractional calculus of variations. Approach: Following our previous work, fractional quantum field theory based on the fractional actionlike variational approach supported by Saxena-Kumbhat fractional integrals functionals, fractional derivative of order (α, β) and dynamical fractional exponent on multi-fractal sets is considered. Results: In order to build the required theory, we introduce the Saxena-Kumbhat hypergeometric fractional functionals determined on the functions on a multifractal sets. We prove, developing the corresponding fractional calculus of variations, that a hierarchy of differential equations can be developed from the extended fractional Lagrangian formalism. Besides, a generalization of the resulting Hamiltonian and Lagrangian dynamics on the complex plane is addressed. Conclusion: The new complexified dynamics guides to a new dynamics which may differ totally from the classical mechanics cardinally and may bring new appealing consequences. Some additional interesting results are explored and discussed in some details.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2011 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Rami, E. A. (2011). Fractional Quantum Field Theory on Multifractals Sets. American Journal of Engineering and Applied Sciences, 4(1), 133–141. https://doi.org/10.3844/ajeassp.2011.133.141

Licence
© Science Publications
Issue
Volume 4, Issue 1
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
Fractional Quantum Field Theory on Multifractals SetsAmerican Journal of Engineering and Applied Sciences · Volume 4, Issue 1 · pp. 133–141 · © Science PublicationsDownload